# SDR DALA1203046305

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 95,457 hours, 11,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE OVERHEAD EXIT EMERGENCY SIGNAL THE LEFT EXIT DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE BATTERY DEAD ON THE POWER SUPPLY AND  REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY WAS REPLACED.
